Year: 2013 Volume: 37 Issue: 2

Table of Contents

Articles

On modules which satisfy the radical formula PDF
Bülent SARAÇ, Yücel TIRAŞ
A scheme over prime spectrum of modules PDF
Ahmad ABBASI, Dawood HASSANZADEH LELEKAAMI
Global and finitistic dimension of Hopf-Galois extensions PDF
Ling LIU, Qiao-Ling GUO
Strongly Gorenstein flat and Gorenstein FP-injective modules PDF
Chunhua YANG
Generalized derivations of prime rings on multilinear polynomials with annihilator conditions PDF
Nurcan ARGAÇ, Çağrı DEMİR
(p,\l)-Koszul algebras and modules, II PDF
Jia-Feng LU
Some properties on the Baer-invariant of a pair of groups and VG-marginal series PDF
Mohammad Reza RISMANCHIAN, Mehdi ARASKHAN
On quasiconformal harmonic mappings lifting to minimal surfaces PDF
Hakan Mete TAŞTAN, Yaşar POLATOĞLU
New trace formula for the matrix Sturm-Liouville equation with eigenparameter dependent boundary conditions PDF
Chuan-Fu YANG
Existence and multiplicity of positive solutions for a class of nonlinear elliptic problems PDF
Asadollah AGHAJANI, Jamile SHAMSHIRI
Strong solution for a high order boundary value problem with integral condition PDF
Ahcene MERAD, Ahmed Lakhdar MARHOUNE
On the maximal operators of Vilenkin-Fejéer means PDF
George TEPHNADZE
Sasakian Finsler manifolds PDF
Ayşe Funda YALINIZ, Nesrin ÇALIŞKAN
Contact 3-structure QR-warped product submanifold in Sasakian space form PDF
Esmaiel ABEDI, Ghorbanali HAGHIGHATDOOST, Muhammad ILMAKCHI, Zahra NAZARI
Foliations and a class of metrics on tangent bundle PDF
Esmaeil PEYGHAN, Leila NOURMOHAMMADI FAR
On Nash\'s 4-sphere and Property 2R PDF
Motoo TANGE


ISSN: 1303-6149